MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01G06-11
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed that the air shock/cover support on the architect c8000 processing module is worn and not holding the lid up.There were no injuries reported.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Additional information section h4 - device mfg date: updated from blank to 4/1/2019.The field service representative (fsr) inspected the instrument and determined the worn top front cover hinge (rohs) to be the likely cause.The part was replaced, and the issue was resolved.The instrument service history review for (b)(6) revealed no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of tracking and trending for the architect c8000 processing module did not identify an increase in complaint activity.A review of tracking and trending for the top front cover hinge (rohs) did not identify an increase in complaint activity.Review of the manufacturing documentation did not identify any non-conformances associated with the complaint issue.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the architect c8000 processing module for serial (b)(6), or the top front cover hinge (rohs), were identified.
 
Event or Problem Description

Brand Name
ARCHITECT C8000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22056237
Report Number3016438761-2025-00296
Device Sequence Number4171975
Product Code JJE
UDI-Device Identifier00380740000509
UDI-Public(01)00380740000509
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01G06-11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HINGE, TOP FRONT COVER (ROHS), 7-76748-01, NA; HINGE, TOP FRONT COVER (ROHS), 7-76748-01, NA
Patient SexUnknown